Weak Spatially Nondecaying Solutions of 3D Navier–Stokes Equations in Cylindrical Domains

  • Sergey Zelik
Part of the International Mathematical Series book series (IMAT, volume 7)


Weight Function Stokes Equation Global Attractor Unbounded Domain Stokes Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. L. Afendikov and A. Mielke, Multi-pulse solutions to the Navier– Stokes problem between parallel plates, Z. Angew. Math. Phys. 52(2001), no. 1, 79-100.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    A. L. Afendikov and A. Mielke, Dynamical properties of spatially nondecaying 2D Navier–Stokes .ows with Kolmogorov forcing in an Infinite strip, J. Math. Fluid Mech. 7(2005), no. 1, 51-67.CrossRefMathSciNetGoogle Scholar
  3. 3.
    H. Amann, On the strong solvability of the Navier–Stokes equations, J. Math. Fluid Mech. 2(2000), no. 1, 16-98.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    A. Babin, Asymptotic Expansions at infinity of a strongly perturbed Poiseuille flow, Advanc. Soviet Math. 10(1992), 1-83.MathSciNetGoogle Scholar
  5. 5.
    A. Babin, The attractor of a Navier–Stokes system in an unbounded channel-like domain, J. Dyn. Differ. Equations 4(1992), no. 4, 555- 584.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    A. Babin and M. Vishik, Attractors of Evolutionary Equations, North- Holland, Amsterdam, 1992.Google Scholar
  7. 7.
    A. Babin and M. Vishik, Attractors of partial differential evolution equations in an unbounded domain, Proc. Roy. Soc. Edinburgh Sect. A 116(1990), no. 3-4, 221-243.MathSciNetMATHGoogle Scholar
  8. 8.
    V. V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl. 76(1997), 913-964.MATHMathSciNetGoogle Scholar
  9. 9.
    V. V. Chepyzhov and M. I. Vishik, Attractors of equations of mathematical physics, Am. Math. Soc., Providence, RI, 2002.MATHGoogle Scholar
  10. 10.
    M. Efendiev, A. Miranville, and S. Zelik, Infinite-Dimensional Exponential Attractors for Nonlinear Reaction-Diffusion Systems in Unbounded Domains and their Approximation, Proc. R. Soc. London A. 460(2004), 1107-1129.MATHMathSciNetGoogle Scholar
  11. 11.
    M. Efendiev and S. Zelik, Upper and lower bounds for the Kolmogorov Entropy of the attractor for an RDE in an unbounded domain, J. Dyn. Differ. Equations 14(2002), no. 2, 369-403.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    M. Efendiev and S. Zelik, The attractor for a nonlinear reaction diffusion system in an unbounded domain, Comm. Pure Appl. Math. 54(2001), no. 6, 625-688.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    T. Gallay and C. Wayne, Invariant manifolds and the long-time asymptotics of the Navier–Stokes and vorticity equations inR2, Arch.Rat. Mech. Anal. 163(2002), 209-258.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Y. Giga, K. Inui, and S. Matsui, Global Existence of two-dimensional Navier–Stokes flow with nondecaying initial velocity, J. Math. Fluid Mech. 3(2001), no. 3, 302-315.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    G. Iooss, K. Kirchgässner, Water waves for small surface tension: an approach via normal form, Proc. Roy. Soc. Edinburgh Sect. A, 122(1992), 267-299.MathSciNetMATHGoogle Scholar
  16. 16.
    G. Iooss and A. Mielke, Bifurcating time-periodic solutions of Navier– Stokes equations in Infinite cylinders, J. Nonlinear Sci. 1(1991), no. 1, 107-146.MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    K. Kirchgässner, Wave Solutions of Reversible Systems and Applications, J. Differ. Equations 45(1982), 113-127.MATHCrossRefGoogle Scholar
  18. 18.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural’ceva, Linear and Quasilinear Equations of Parabolic Type, Am. Math. Soc., Providence, R.I., 1968.Google Scholar
  19. 19.
    A. Mielke, The Ginzburg-Landau Equation in its Role as a Modulation Equation, In: Handbook for Dynamical System (B. Fiedler, Ed.) Elsevier, 2002, pp. 759-834.Google Scholar
  20. 20.
    A. Mielke and G. Schneider, Attractors for Modulation Equations on Unbounded Domains – Existence and Comparison, Nonlinearity, 8(1995), 743-768.MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    A. Mielke and S. Zelik, Infinite-dimensional hyperbolic sets and spatiotemporal chaos in reaction-di.usion systems in Rn, J. Dyn. Differ. Equations 19(2007), no. 2, 333-389.MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    H. Schaefer and M. Wol., Topological Vector Spaces, Springer- Verlag, New York, 1999MATHGoogle Scholar
  23. 23.
    G. Schneider, Global existence results for pattern formation processes in Infinite cylindrical domains. Applications to 3D Navier–Stokes problem, J. Math. Pure Appl. 78(1999), 265-312.MATHCrossRefGoogle Scholar
  24. 24.
    G. Schneider and H. Uecker, Almost global existence and transient selfsimilar decay for Poiseuille .ow at criticality for exponentially long times, Phys.D185(2003), no. 3-4, 209-226.MATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    G. R. Sell, Global attractors for the three-dimensional Navier–Stokes equations, J. Dyn. Differ. Equations 8(1996), 1-33.MATHCrossRefMathSciNetGoogle Scholar
  26. 26.
    B. Schmalfuss, Attractors for the nonautonomous dynamical systems, In: International Conference on Di.erential Equations, Vol. 1, 2 (Berlin, 1999), World Sci. Publ. River Edge, NJ, 2000, pp. 684-689.Google Scholar
  27. 27.
    R. Temam, Navier–Stokes Equations, Theory and Numerical Analysis, North-Holland, Amsterdam, 1984.MATHGoogle Scholar
  28. 28.
    R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer–Verlag, New-York, 1997.MATHGoogle Scholar
  29. 29.
    H. Triebel, Interpolation Theory, Function Space, Di.erential Operators, North-Holland, Amsterdam-New York, 1978.Google Scholar
  30. 30.
    M. Vishik, Hydrodynamics in Besov spaces, Arch. Rat. Mech. Anal. 145(1998), 197-214.MATHCrossRefMathSciNetGoogle Scholar
  31. 31.
    M. I. Vishik and S. V. Zelik, The trajectory attractor for a nonlinear elliptic system in an unbounded domain, Mat. Sb. 187(1996), 21-56.MathSciNetGoogle Scholar
  32. 32.
    S. Zelik, Multiparametrical semigroups and attractors of reaction- diffusion systems in Rn, Proc. Moscow Math. Soc. 65(2004), 69-130.Google Scholar
  33. 33.
    S. Zelik, Attractors of reaction-diffusion systems in unbounded domains and their spatial complexity, Comm. Pure Appl. Math. 56(2003), no. 5, 584-637.MATHCrossRefMathSciNetGoogle Scholar
  34. 34.
    S. Zelik, The attractor for a nonlinear reaction-diffusion system in an unbounded domain and Kolmogorov’s epsilon-entropy, Math. Nachr. 232(2001), no. 1, 129-179.MATHCrossRefMathSciNetGoogle Scholar
  35. 35.
    S. Zelik, The attractor for a nonlinear hyperbolic equation in an unbounded domain, Disc. Cont. Dyn Sys. Ser. A 7(2001), no. 3, 593-641.MATHMathSciNetCrossRefGoogle Scholar
  36. 36.
    S. Zelik, Spatial and temporal chaos in 2D Navier–Stokes equations in a strip. [In preparation]Google Scholar
  37. 37.
    S. Zelik, Spatially nondecaying solutions of 2D Navier–Stokes equations in a strip, GlasgowMath. J. [To appear]Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Sergey Zelik
    • 1
  1. 1.University of SurreyUnited Kingdom

Personalised recommendations